Skip navigation

Please use this identifier to cite or link to this item:
Title: Some generalization of Cauchy's and the quadratic functional equations
Authors: Łukasik, Radosław
Keywords: Cauchy functional equation; quadratic functional equation
Issue Date: 2012
Citation: Aequationes Mathematicae, Vol. 83 (2012), s. 75-86
Abstract: We find the solutions f, g, h: S → H of each of the functional equations λ∈Λ f(x + λy) = |Λ|g(x) + h(y), x,y∈ S, where (S, +) is an abelian semigroup, Λ is a finite subgroup of the automorphism group of S, (H, +) is an abelian group.
DOI: 10.1007/s00010-011-0106-x
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lukasik_Some_generalization_of_Cauchys_and_the_quadratic.pdf310,49 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons